An Explicit Stability Criterion of Adaptive Virtual Queue Algorithm

Fengyuan REN  Chuang LIN  Xiaomeng HUANG  

IEICE TRANSACTIONS on Communications   Vol.E88-B   No.9   pp.3768-3771
Publication Date: 2005/09/01
Online ISSN: 
DOI: 10.1093/ietcom/e88-b.9.3768
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Network
active queue management,  delay,  adaptive virtual queue congestion control,  

Full Text: PDF(409.2KB)>>
Buy this Article

Adaptive Virtual Queue (AVQ) introduces a novel implementation algorithm for Active Queue Management (AQM). The stability criterion for AVQ was deduced in literature [1], but it lacks practicability due to the difficulty of solving the transcendental equation. In this letter, the AVQ stability is further investigated based on the characteristic roots of delay-differential equation. Another stability criterion explicitly associated with parameters of network configuration is deduced and the upper bound of delay time for stable AVQ algorithm is determined. Finally, the conclusion is validated through simulation experiments.